Alert archive / Arizona / Flash Flood Warnings in 2021

Flash Flood Warning 136, NWS Phoenix, AZ

August 10, 2021La Paz County, Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 10, 2021, 6:36 PM MST for La Paz County, Maricopa County, Arizona. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2021, 6:36 PM MST (01:36 UTC)
Expired
Aug 10, 2021, 10:45 PM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties La Paz County, AZ, Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 193 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:59 PM MSTHEAVY RAIN 0.59Gladden, AZA MARICOPA COUNTY FLOOD CONTROL DISTRICT GAUGE IN GLADDEN MEASURED 0.59 INCHES IN 30 MINUTES BETWEEN 629PM AND 659PM.
Aug 10, 7:59 PM MSTHEAVY RAIN 0.438 N Wenden, AZA MARICOPA COUNTY FLOOD CONTROL DISTRICT GAUGE MEASURED 0.43 INCHES BETWEEN 729PM AND 759PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
934 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1571 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WGUS55 KPSR 110136
FFWPSR
AZC012-013-110545-
/O.NEW.KPSR.FF.W.0136.210811T0136Z-210811T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
636 PM MST Tue Aug 10 2021

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...
  Northeastern La Paz County in west central Arizona...

* Until 1045 PM MST.

* At 636 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Wenden, Salome, Gladden, Aguila and Bouse.

This includes the following highways...
	AZ Route 72 between mile markers 27 and 33.
	US Highway 60 between mile markers 60 and 69.

This includes the following streams and drainages...
  Browns Canyon Wash, Santa Maria River, Date Creek, Bullard Wash, 
  Tiger Wash, Cunningham Wash, Bouse Wash, Centennial Wash, and 
  Grass Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3377 11345 3386 11373 3386 11405 3423 11381
      3424 11373 3421 11370 3421 11366 3423 11360
      3431 11353 3429 11337 3432 11333 3400 11333
      3400 11315 3371 11313

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AJ
2 follow-up statements
222 
WGUS75 KPSR 110238
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
738 PM MST Tue Aug 10 2021

AZC012-013-110545-
/O.CON.KPSR.FF.W.0136.000000T0000Z-210811T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Maricopa AZ-
738 PM MST Tue Aug 10 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MST THIS 
EVENING FOR MARICOPA AND NORTHEASTERN LA PAZ COUNTIES...

At 738 PM MST, Doppler radar indicated thunderstorms have produced 
between 1.5 and 3 inches of rain. Flash flooding is underway.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of normally dry washes,
         streams, urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Wenden, Salome, Gladden, Aguila and Bouse.

This includes the following highways...
	AZ Route 72 between mile markers 28 and 34.
	US Highway 60 between mile markers 60 and 69.

This includes the following streams and drainages...
  Browns Canyon Wash, Santa Maria River, Date Creek, Bullard Wash, 
  Tiger Wash, Cunningham Wash, Bouse Wash, Centennial Wash, and 
  Grass Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3377 11345 3386 11373 3386 11405 3423 11381
      3424 11373 3421 11370 3421 11366 3423 11360
      3431 11353 3429 11337 3432 11333 3400 11333
      3400 11315 3371 11313

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AJ
822 
WGUS75 KPSR 110547
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1047 PM MST Tue Aug 10 2021

AZC012-013-110557-
/O.EXP.KPSR.FF.W.0136.000000T0000Z-210811T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Maricopa AZ-
1047 PM MST Tue Aug 10 2021

...FLASH FLOOD WARNING HAS EXPIRED FOR MARICOPA AND NORTHEASTERN LA 
PAZ COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3377 11345 3386 11373 3386 11405 3423 11381
      3424 11373 3421 11370 3421 11366 3423 11360
      3431 11353 3429 11337 3432 11333 3400 11333
      3400 11315 3371 11313

$$

Hirsch

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 4:25 PM MST, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 10, 4:25 PM MST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
425 PM MST Tue Aug 10 2021

.UPDATE...Updated Aviation Discussion.

&&

.SYNOPSIS...
Upper level disturbances will produce favorable conditions for
showers and isolated thunderstorms across the region the next few
days. A line of strong to severe storms may move through parts of
southeast California and southwest Arizona from the north this
evening, with strong winds blowing dust, and flash flooding the
primary threats. Rain chances decrease towards the end of the
workweek but increase again for this weekend. Persistent humid
conditions and periods of cloudy skies will help keep afternoon
temperatures near or slightly below normal most days.

&&

.DISCUSSION...
After a cloudy and rainy morning in south-central AZ, skies have
cleared up with an upper low drifting northeast away from the
area. Scattered cumulus are seen across the area, even some flat
CU in Phoenix, but the PBL is cooler and more stable in the wake
of the upper low. Convection has flared up outside these areas,
like western AZ and southern Maricopa county. 12Z HREF members
are in good agreement that the areas in the wake of the upper low
will remain inhibited and quiet through this evening.

Of primary concern going through the rest of the day and this
evening is HREF supports a multi-cellular cluster of storms
coming together (already occurring) in parts of Yavapai, Mohave,
and southeast San Bernadino counties this afternoon before
tracking southeast into the local CWA, including La Paz and
eastern Riverside counties this evening around 5-7 PM.
Mesoanalysis shows high MUCAPE around 2000-2500 J/kg just south of
the Grand Canyon where strong to severe storms have already
developed. Deep layer shear magnitudes are relatively low and
steering flow is very light, resulting in erratic storm motions
and already a lot of cell mergers. Anvil level winds are pushing
off to the northeast, so this does favor new cell development
toward the west to south. Concerns will be strong to severe winds
and blowing dust as the storm cluster moves downhill into the
local CWA. HREF is showing a 50-60% chance for outflow winds in
excess of 35 mph, 10% chance in excess of 58 mph, and max possible
winds around 60-70 mph. Given the elevated moisture, PWATs near
2", high rain rates around 1-2"/hr and localized flash flooding
will be common with any storms, especially with any cell mergers
of cells lingering over the same areas. Outflow winds and isolated
storms may progress through most of southeast CA and southwest AZ
through this evening before dissipating later tonight.

Better chances for showers and storms in south-central AZ return
Wednesday morning as NBM PoPs climb to 30-50% between 2 AM and 9
AM MST. However, coverage may to be more limited without an upper
low overhead. Storm chances should then shift to the typical high
terrain spots Wednesday afternoon/evening. Model guidance does
show the weak upper low sticking close by the next couple of days
and possibly even swinging back down over south-central AZ late
Wednesday into Thursday. It is difficult to say what role this low
will play besides the slow steering flow. With slow storm motions
and elevated moisture sticking around, localized flash flooding
will remain a concern over the next few days.

.PREVIOUS DISCUSSION...
WPC Cluster and ensemble guidance give confidence that the H5
ridge will recenter over the Southwest later this week while
keeping signals for showers/storms most days. Chances generally
fall somewhere in the 10-40% range most days and favor the higher
terrain north and east of Phoenix. However, not every place will
see rain every day, as illustrated by the shared bimodal
distribution of 24 hour QPF guidance in both the GEFS and ECMWF
Ens, with the first peak ending within a day or so before peaking
again sometime this weekend/early next week. Upper level
disturbances embedded in the general circulation of the ridge
could enhance convection as it settles over the region. Otherwise,
temperatures are forecast to remain 2-5 degrees below seasonal
normals across south-central Arizona while afternoon highs reach
105-110 degrees along the Colorado River and southeastern
California.

&&

.AVIATION...Updated at 2325Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

At present southeasterly winds are occurring across all TAF sites
with multiple layers of FEW-SCT coverage. A cluster of
thunderstorms will likely stay mostly west of the metro area this
evening, but may reverse the wind direction to northwest, at
least for a few hours. The timing of this should be around 1Z for
KDVT and KSDL, and closer to 2Z for KPHX. The most likely
terminal to see any chance of showers is KDVT, but for now this
looks to be a 10% chance or less. Southeasterly winds will resume
at all TAF sites overnight.

At this time, it appears that showers may return to the area
Tuesday morning. A PROB30 group for showers was included from 13
to 16Z. If these showers develop, CIGS could lower to about 6k
feet, but will otherwise remain above 10k. Westerly winds will
resume by Tuesday afternoon.

Southeast California/Southwest Arizona including KIPL and KBLH:

In the short term, south to southeast winds will continue for the
next couple of hours with FEW-SCT coverage mostly above 10k feet.
A line of thunderstorms is anticipated to impact KBLH from about
2-4Z. Wind gusts will likely exceed 30 kts, and may be as high as
40-45 kts with a northeasterly wind component. Dust with
visibility reductions, brief heavy rain, and lightning are also
anticipated. After this, winds will shift back to southerly with
no additional concerns.

For KIPL confidence is somewhat lower, but as of now this line is
expected to impact the area around 5-7Z, although it may be
weakening by that time. Wind gusts of 25-30 kts are possible
along with dust, brief heavy rain, and lightning. As at KBLH,
winds will return to southerly after the storm with no additional
concerns.

&&

.FIRE WEATHER...
Thursday through Monday:
No significant changes to the outlook...Highs over S-cent AZ will
settle a few degrees below normal and near normal in western
areas. Storm chances may wane Thu/Fri but are expected to increase
again this weekend. RH values also remain elevated with periodic
influxes of moisture and below normal temperatures in most places.
Min RH will remain above 20-30% in all areas except for the drier
parts of SE CA where they will fall into the upper teens possibly
on Thu and Fri. Overnight recoveries will rise to 50+ percent for
most areas. Apart from thunderstorms expect mostly light winds
favoring normal diurnal patterns through the period.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Benedict
PREVIOUS DISCUSSION...AD
AVIATION...Hodges
FIRE WEATHER...AD/Sawtelle

In the hours before

Local storm report, Aug 10, 2:09 PM MST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
209 PM MST TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HEAVY RAIN       3 SE CHANDLER           33.26N 111.82W
08/10/2021  M2.72 INCH       MARICOPA           AZ   MESONET

            2.72 INCHES FELL BETWEEN 7:00 AND 9:05 AM.
            2.13 INCHES IN 1 HOUR (BETWEEN 7:17 AND 8:17
            AM) AT CHANDLER AIRPORT FCDMC AZ ALERT GAGE.

&&

MP
Local storm report, Aug 10, 2:25 PM MST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
225 PM MST TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HEAVY RAIN       3 WSW HIGLEY            33.29N 111.77W
08/10/2021  M0.95 INCH       MARICOPA           AZ   TRAINED SPOTTER

            A TRAINED SPOTTER IN GILBERT MEASURED 0.95
            INCHES OF RAIN BETWEEN 735 AM AND 805 AM
            NEAR LINDSAY ROAD AND PECOS RD. THE STORM
            TOTAL BETWEEN 720AM AND 905 AM WAS 1.34
            INCHES.

&&

AJ
Special weather statement, Aug 10, 4:43 PM MST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
443 PM MST Tue Aug 10 2021

AZZ533-534-537-538-541-542-110045-
Aguila Valley AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Deer Valley AZ-Central La Paz AZ-Northwest Valley AZ-
443 PM MST Tue Aug 10 2021

...Strong thunderstorms will impact portions of northeastern La Paz
and Maricopa Counties through 545 PM MST...

At 438 PM MST, Doppler radar was tracking strong thunderstorms over
southern and western portions of Yavapai County moving south and
southwestward. The storms will begin entering northwest Maricopa and
far northeast La Paz Counties by 445pm and continue moving through
for at least 545pm.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Boaters on Lake Pleasant should seek
         safe harbor immediately.

Locations impacted include...
Surprise, Wickenburg, Wittmann, Circle City, Alamo Lake State Park,
Aguila, Lake Pleasant, Morristown and Vistancia.

This includes the following highways...
US Highway 60 between mile markers 83 and 136.
AZ Route 74 between mile markers 1 and 23.
AZ Route 303 between mile markers 126 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3407 11333 3402 11331 3400 11322 3400 11273
      3389 11231 3391 11224 3399 11219 3399 11216
      3372 11228 3368 11266 3386 11310 3423 11361
      3431 11353 3429 11336 3432 11334
TIME...MOT...LOC 2338Z 003DEG 13KT 3396 11238 3395 11265 3408 11282
3414 11308 3447 11354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJ
Special weather statement, Aug 10, 4:44 PM MST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
444 PM MST Tue Aug 10 2021

AZZ533-534-537-538-541-542-110045-
Aguila Valley AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Deer Valley AZ-Central La Paz AZ-Northwest Valley AZ-
444 PM MST Tue Aug 10 2021

...Strong thunderstorms will impact portions of northeastern La Paz
and Maricopa Counties through 545 PM MST...

At 438 PM MST, Doppler radar was tracking strong thunderstorms over
southern and western portions of Yavapai County moving south and
southwestward. The storms will begin entering northwest Maricopa and
far northeast La Paz Counties by 445pm and continue moving through
the area until at least 545pm.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Boaters on Lake Pleasant should seek
         safe harbor immediately.

Locations impacted include...
Surprise, Wickenburg, Wittmann, Circle City, Alamo Lake State Park,
Aguila, Lake Pleasant, Morristown and Vistancia.

This includes the following highways...
US Highway 60 between mile markers 83 and 136.
AZ Route 74 between mile markers 1 and 23.
AZ Route 303 between mile markers 126 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3407 11333 3402 11331 3400 11322 3400 11273
      3389 11231 3391 11224 3399 11219 3399 11216
      3372 11228 3368 11266 3386 11310 3423 11361
      3431 11353 3429 11336 3432 11334
TIME...MOT...LOC 2338Z 003DEG 13KT 3396 11238 3395 11265 3408 11282
3414 11308 3447 11354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJ
Special weather statement, Aug 10, 5:35 PM MST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Phoenix AZ
535 PM MST Tue Aug 10 2021

AZZ533-534-110115-
Aguila Valley AZ-Central La Paz AZ-
535 PM MST Tue Aug 10 2021

...A strong thunderstorm will impact portions of northeastern La Paz
and Maricopa Counties through 615 PM MST...

At 534 PM MST, Doppler radar was tracking a strong thunderstorm 11
miles north of Wenden, or 19 miles south of Alamo Lake, moving
southwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alamo Lake State Park, Wenden and Salome.

This includes US Highway 60 between mile markers 59 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Alamo Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3401 11333 3400 11325 3373 11346 3391 11381
      3424 11376 3421 11367 3423 11361 3431 11353
      3429 11336 3432 11334
TIME...MOT...LOC 0034Z 026DEG 11KT 3398 11357

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

AJ
Special weather statement, Aug 10, 5:55 PM MST, 41 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
555 PM MST Tue Aug 10 2021

AZZ530-533-110145-
Parker Valley AZ-Central La Paz AZ-
555 PM MST Tue Aug 10 2021

...A strong thunderstorm will impact portions of north central La Paz
and San Bernardino Counties through 645 PM MST...

At 554 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles west of Alamo Lake, moving southwest at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Very hazardous driving conditions due to
         sudden very strong wind gusts.

Locations impacted include...
Parker, Bouse and Buckskin Mountain Park.

This includes the following highways...
AZ Route 72 between mile markers 16 and 32.
AZ Route 95 between mile markers 140 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3425 11401 3426 11386 3423 11384 3424 11376
      3391 11381 3386 11403 3414 11433 3417 11429
      3417 11425 3426 11415 3431 11413
TIME...MOT...LOC 0054Z 043DEG 26KT 3421 11383

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

AJ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:23 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 10, 5:35 PM MSTSpecial Weather StatementPSR40 min
Aug 10, 5:51 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 10, 5:55 PM MSTSpecial Weather StatementPSRLa Paz50 min
Aug 10, 6:30 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma45 min
Aug 10, 7:15 PM MSTDust Storm WarningPSRLa Paz, Yuma60 min
Aug 10, 7:26 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa, Yuma49 min
Aug 10, 7:33 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma4 hr
Aug 10, 7:43 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal, Yuma62 min
Aug 10, 8:18 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma57 min
Aug 10, 8:38 PM MSTDust Storm WarningPSRLa Paz, Yuma52 min
Aug 10, 9:08 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma6 hr
Aug 10, 9:12 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Yuma6 hr
Aug 10, 9:23 PM MSTSpecial Weather StatementPSRYuma97 min
Aug 10, 9:42 PM MSTDust Storm WarningPSRYuma93 min
Aug 10, 10:35 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa, Yuma6 hr
Aug 11, 12:01 AM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma5 hr
Aug 11, 2:00 AM MSTAreal Flood AdvisoryPSRGila3 hr
Aug 11, 3:29 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 4:33 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 11, 6:06 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 6:11 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 11, 6:15 AM MSTAreal Flood AdvisoryPSRGila, Maricopa3 hr
Aug 11, 7:30 AM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa6 hr
Aug 11, 7:46 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 11, 8:12 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal6 hr
Aug 11, 9:13 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 1:01 PM MSTSpecial Weather StatementPSRYuma59 min
Aug 11, 1:29 PM MSTAreal Flood WarningPSRMaricopa6 hr
Aug 11, 1:43 PM MSTAreal Flood WarningPSRGila4 hr
Aug 11, 1:49 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Aug 11, 2:01 PM MSTDust Storm AdvisoryPSRYuma59 min
Aug 11, 2:17 PM MSTSevere Thunderstorm WarningPSRYuma43 min
Aug 11, 3:02 PM MSTFlash Flood Warning Considerable damage threatPSRYuma4 hr
Aug 11, 3:11 PM MSTSpecial Weather StatementPSR64 min
Aug 11, 3:29 PM MSTSpecial Weather StatementPSRMaricopa46 min
Aug 11, 3:34 PM MSTSpecial Weather StatementPSR56 min
Aug 11, 3:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 3:47 PM MSTAreal Flood AdvisoryPSRMaricopa14 min
Aug 11, 3:50 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 4:01 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 11, 4:33 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 4:44 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal61 min
Aug 11, 4:56 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr

Nearby

Flash Flood Warnings in Arizona, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.